MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X40; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X40; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00-6250-065-35 trilogy bone scr 6.5x35 j7597412.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the screws broke during insertion.The surgeon completed the surgery using short screws without forcing them.The broken tip of the screw was left inside the patient¿s body at the surgeon¿s discretion.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified both screws show signs of use in the hex.Scratches to the heads, taper, and threads present.Screw 1 is fractured at the second thread from the top and screw 2 is fractured at the first thread from the top.Fractured distal pieces were not returned with the screws for evaluation.No other damage was noted.Due to fracture and pieces not returned product identifiers for overall length and flutes (2) places are not confirmed.Thread major diameters were unable to be measured due to missing threads or remaining thread deformation damage.Optical images of the two screw fracture surfaces exhibited rotating river line artifacts suggesting that the two screws possibly fractured due to torsional overload.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TRILOGY BONE SCR 6.5X40
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22564620
Report Number0001822565-2025-02604
Device Sequence Number9237393
Product Code LPH
UDI-Device Identifier00889024119840
UDI-Public(01)00889024119840(17)330127(10)J7435451
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00-6250-065-40
Device Lot NumberJ7435451
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown